Vol. 7, No. 7, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Analytic families of finite-slope Selmer groups

Jonathan Pottharst

Vol. 7 (2013), No. 7, 1571–1612
Abstract

We develop a theory of Selmer groups for analytic families of Galois representations, which are only assumed “ordinary” on the level of their underlying (φ,Γ)-modules. Our approach brings the finite-slope nonordinary case of Iwasawa theory onto an equal footing with ordinary cases in which p is inverted.

Keywords
Iwasawa theory, Selmer group, families of Galois representations, $(\varphi, \Gamma)$-modules
Mathematical Subject Classification 2010
Primary: 11R23
Secondary: 11R34, 12G05
Milestones
Received: 17 August 2011
Revised: 28 July 2012
Accepted: 17 December 2012
Published: 12 October 2013
Authors
Jonathan Pottharst
Department of Mathematics and Statistics
Boston University
111 Cummington Mall
Boston, MA
02215
United States